# SDR 2003FA0000262

- Difficulty date: February 18, 2003
- Submitted: March 6, 2003
- Operation: General aviation
- Aircraft: N456ER
- Make and model: Cessna 172R
- Aircraft serial: 17280667
- Aircraft time: 4,483 hours
- Engine: Lyc IO360L2A
- Engine time: 2,208 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 25248642
- Condition: Obstructed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF THE ENGINE RAN ROUGH. INVESTIGATION SHOWED THAT ONE FUEL INJECTOR NOZZLE WAS FOUND WITH AN IRREGULAR FLOW. IT WAS REPLACED.
